# SDR 7C7A2023100600051

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 35,599 hours, 40,668 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Caution Panel
- Part number: LT409815
- Part serial: 001
- Condition: Faulty
- Location: Unknown
- Part time: 35,599 hours, 40,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION LIGHT NOT COMING ON. R/R CAUTION ADVISORY PANEL
